# SDR IPXA2025070458664

- Difficulty date: July 3, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 75,757 hours, 16,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR INOP.   ADJUSTMENT/TEST OF L1 DOOR LIMIT SWITCHES ACCOMPLISHED IAW AMM  52-11-02. FOUND OPEN LIMIT SWITCH MISSING STOP SCREW AND JAM NUT. REF T3F18E0071H3S FOR INSTALL. ALL CLEARANCES NOW WITHIN TOLERANCE.FOR MORE INFORMATION SEE TASK CARD T3F18E006ZL7Q.
